New York Journal of Mathematics
Volume 19 (2013) 431-438


Ab. Hamid Ganie and Neyaz Ahmad Sheikh

Generalized difference sequence spaces of fuzzy numbers

view    print

Published: July 23, 2013
Keywords: Difference sequences; Fuzzy numbers; modulus function
Subject: 40A05; 26A03; 11B05

We introduce new difference sequence spaces of fuzzy numbers: c0(F,Λ, \trianglemn,p), c(F,Λ, \trianglemn,p) and l(F,Λ, \trianglemn,p). We then examine some of their topological properties by using a sequence of modulus functions.

Author information

Department of Mathematics, National Institute of Technology Srinagar, INDIA